# SDR FDEA200810154372

- Difficulty date: October 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,908 hours, 11,333 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: CHA1478004H
- Part serial: G053
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON ATTEMPTING TO RAISE THE FLAPS, FLAPS FAULTED.  COMPLIED WITH ECAM AND RED TABS AND RETURNED TO KATL.  UPON CONFIG FOR LANDING  FLAPS DID GO TO 40 FOR A NORMAL LANDING.  FLAPS THEN RETRACTED TO 0 UPON LANDING.  REMOVED AND REPLACED NR 6 RT FLAP JACKSCREW IAW MM 27-54-24-4.  REPLACED NR 5 FLAP JACKSCREW IAW AMM 27-54-24-4.  SERVICED NR 5 JACKSCREW WITH OIL IAW AMM.  REMOVED AND REPLACED NR 4 RT FLAP JACKSCREW IAW MM 27-54-24.  OPS CHECKED GOOD IAW MM 27-54-24-4.
